# SDR MWEA97142

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Ws 109-132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT WING FWD FACE FRONT SPAR LWR CAP FWD TANG STRAP AT STA XIS 109 TO 132 HAS MOD CORROSION.  MAINTENANCE REMOVED AND REPLACED STRAP.
